Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 311–326 (Mi zvmmf1384)  

This article is cited in 4 scientific papers (total in 4 papers)

Application of dynamically adaptive grids to the analysis of flows with a mutiscale structure

A. N. Gilmanov

Research Institute of Mechanics and Machinery of Kazan Scientific Center of the Russian Academy of Sciences

Full text: PDF file (2594 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 289–303

Bibliographic databases:
UDC: 519.6:531.32
MSC: Primary 76M20; Secondary 65N06, 65N50, 76J20, 76N15
Received: 20.09.1996
Revised: 06.04.2000

Citation: A. N. Gilmanov, “Application of dynamically adaptive grids to the analysis of flows with a mutiscale structure”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 311–326; Comput. Math. Math. Phys., 41:2 (2001), 289–303

Citation in format AMSBIB
\Bibitem{Gil01}
\by A.~N.~Gilmanov
\paper Application of dynamically adaptive grids to the analysis of flows with a mutiscale structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 311--326
\mathnet{http://mi.mathnet.ru/zvmmf1384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832241}
\zmath{https://zbmath.org/?q=an:1039.76045}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 289--303


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1384
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gilmanov A., Sotiropoulos F., “A Hybrid Cartesian/Immersed Boundary Method for Simulating Flows with 3D, Geometrically Complex, Moving Bodies”, J. Comput. Phys., 207:2 (2005), 457–492  crossref  zmath  adsnasa  isi  elib  scopus
    2. A. G. Zhilkin, “A dynamic mesh adaptation method for magnetohydrodynamics problems”, Comput. Math. Math. Phys., 47:11 (2007), 1819–1832  mathnet  crossref  mathscinet
    3. A. V. Mazhukin, V. I. Mazhukin, “Dynamic adaptation for parabolic equations”, Comput. Math. Math. Phys., 47:11 (2007), 1833–1855  mathnet  crossref  mathscinet
    4. P. V. Breslavskiy, V. I. Mazhukin, “Dynamically adapted grids for interacting discontinuous solutions”, Comput. Math. Math. Phys., 47:4 (2007), 687–706  mathnet  crossref  mathscinet  zmath  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:183
    Full text:104
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022